# SDR RMXA091420097206

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N117UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- Aircraft time: 8,306 hours, 41,655 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Splice
- Part number: 1172213202
- Condition: Cracked
- Location: Tailboom
- Part time: 8,306 hours, 41,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE RT TAILCONE SPLICE PN 117-22132-02 ATTACHED TO THE UPPER FUSELAGE STRUCTURE WAS DISCOVERED CRACKED.THE TAILCONE SPLICE WAS REMOVED AND A NEW REPLACEMENT WAS RIVETED IN.
